My husband has been taking 150 mg of Tarceva since April, 2011 to treat what we hope will stay a very indolent BAC. He has one lobe removed in 2009, but a number of very small spots (none larger than .8 mm) were found (and confined) in another lobe during his semi-annual scan in March 2011. He is being treated at MDA and has been taking Tarceva since then. He's had all of the typical side effects-bad rash, dry fingertips etc but has tolerated it very well. Shortly after starting the Tarceva, his psa readings began to creep up gradually and it's now at 6.8. My question is does anyone know of any correlation between taking Tarceva and elevated psas? I know that there are some types of chemo that have that effect on psa, but I haven't read anything to suggest that Tarceva is one of them. Thanks so much to everyone affiliated with this site for the valuable information and all of the work that you do.
Fri, 02/08/2013 - 15:32#1
Correlation between taking Tarceva and elevated PSAs - 1253590